Mots-clés : Krull dimension
@article{DM_2017_29_3_a8,
author = {A. A. Tuganbaev},
title = {Arithmetical rings and {Krull} dimension},
journal = {Diskretnaya Matematika},
pages = {126--132},
year = {2017},
volume = {29},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_2017_29_3_a8/}
}
A. A. Tuganbaev. Arithmetical rings and Krull dimension. Diskretnaya Matematika, Tome 29 (2017) no. 3, pp. 126-132. http://geodesic.mathdoc.fr/item/DM_2017_29_3_a8/
[1] Camillo V., “Distributive modules”, J. Algebra, 36 (1975), 16–25 | DOI | MR | Zbl
[2] Gordon R., Robson J.C., “Krull dimension”, Mem. Amer. Math. Soc., 1973, no. 133, 1–78 | MR
[3] Lemonnier B., “Sur les anneaux qui ont une déviation”, C. R. Acad. Sc. Paris. Ser. A., 275 (1972), A357-A359.
[4] Lemonnier B., “Dimension de Krull et codéviation des anneaux semi-héréditaires”, C. R. Acad. Sc. Paris. Ser. A, 284 (1977), A663-A666 | MR
[5] Stephenson W., “Modules whose lattice of submodules is distributive”, Proc. London Math. Soc., 28:2 (1974), 291–310 | DOI | MR | Zbl
[6] Tuganbaev A. A., “Structure of distributive rings”, Sb. Math., 193:5 (2002), 745–760 | DOI | DOI | MR | Zbl
[7] Tuganbaev A. A., “Rings whose finitely generated right ideals are quasi-projective”, Discrete Math. Appl., 25:4 (2015), 245–251 | DOI | DOI | MR | Zbl